# SDR AUS20031115

- Difficulty date: November 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) STALL WARNING SYSTEM FAULTY. THE FOLLOWING ITEMS WERE REPLACED:-1. FLAP POSITION INDICATOR PN 4428-150-80-10 2. RT STALL VANE 3. NR 2 STALL WARNING COMPUTER.
